# SDR N6WA2025010101

- Difficulty date: December 31, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10077
- Aircraft time: 44,134 hours, 33,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 2ND FROM THE LAV INOP. DEFERRED EMERGENCY FLOOD LIGHT 2ND FROM LAV IAW MEL 33-51-01B CATC
